# SDR DHL2001804519

- Difficulty date: August 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE WEB 1 INCH CRACKED STA 680 L-30L.STOP DRILLED CRACK, FABRICATED DOUBLER, AND INSTALLED DOUBLER PER SRM 53-2-0.
